# SDR AALA201708179027

- Difficulty date: August 15, 2017
- Submitted: August 18, 2017
- Operation: Air carrier
- Aircraft: N289AY
- Make and model: Airbus A330-243
- Aircraft serial: 1455
- Aircraft time: 15,581 hours, 2,578 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: F110138501
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PLASTIC COVER FOR OVERHEAD SIGN AT THE L3 DOOR FOUND LOOSE.  SECURED THE SIGN LENS.
